# SDR IPXA2018111215869

- Difficulty date: November 11, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N359UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37870
- Aircraft time: 13,167 hours, 4,691 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T587687
- Condition: Damaged
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD CENTER ISLE POSITION 8, FLOORBOARD WAS DAMAGED.  FABRICATED A NEW FLOORBOARD IAW EO-B767-5320-9693-I.
